# SDR AALA202104119002

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 52,955 hours, 33,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Roll Pin
- Condition: Inoperative
- Location: Slide Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWING EXIT HATCH SLIDE RELEASE MECHANISM WILL NOT DISENGAGE OR ENGAGE. REPLACED ROLL PIN IN MECHANISM PER AMM 52-21-11-400-A.
